Quality variations and maximal variety differentiation
Nicholas Economides ()
Regional Science and Urban Economics, 1989, vol. 19, issue 1, 21-29
References: Add references at CitEc
Citations: View citations in EconPapers (60) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:regeco:v:19:y:1989:i:1:p:21-29
Access Statistics for this article
Regional Science and Urban Economics is currently edited by D.P McMillen and Y. Zenou
More articles in Regional Science and Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().